Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fra_1234

Does Anyone Know What These Marks Are?? (Burning Feeling AFTER Accutane)

Recommended Posts

Hi,

I've completed 2 courses of Accutane and been off it since around a year ago. I have been having issues with my skin feeling like it is burning and visited numerous dermatologists who say they cannot see anything wrong with my skin!! (See pic taken today). I have also seen neurologists about the headache and all headache medication I have tried has failed  - I am quite sure it is a skin issue and not a nerve issue. 

Does anyone know how I can treat the marks on my skin? Or can anyone offer any advice on this burning feeling?

Thanks a lot 

 

 

Screen Shot 2019-06-18 at 14.30.12.png

Share this post


Link to post
Share on other sites

You may have an outbreak of candida caused by taking the accutane. Have you also taken antibiotics ?

Accutane disrupts gut biota which control candida in the gut, and hence can cause fungal outbreaks on skin and in the gut.

Candida causes burning skin (it also causes marks similar to those you have, and it can also cause acne) and candida causes headaches. The reason candida causes headaches is because candida in the gut prodces aldehydes (same compounds that cause hangovers) and the aldehydes cause headaches.

Do you have a white tongue ? Or sinus problems ?

I suggest you buy some topical nystatin antifungal cream (sold as mycostatin or similar) and apply it to areas of your skin with the problems. Nystatin cream is TOTALLY safe. If you cannot get nystatin cream, the buy topical clotrimazole antifungal cream (often sold as canesten) and apply it to the areas of your skin with the problems. Clotrimazole cream is totally safe.

Also wash your hair in an antidandruff shampoo.

And keep the areas with skin problems dry (apart from applying the antifungal creams) as fungus loves moisture.

You can get rid of the headaches by taking oral Nilstat (which is also very safe). Oral Nilstat will kill the candida in your gut which is (most likely) causing your headaches. Oral Nilstat is sold to treat mouth candida (thrush) and you are supposed to swallow it. It will fix your headaches quite quickly. If you cannot get oral Nilstat, I can suggest some alternatives, but oral Nilstat is the best for fixing heaches etc. caused by ovegrowth of candida in the gut (caused by taking antibiotics/accutane).

Be aware that dermatologists and doctors generally know nothing about fungal skin and gut problems (including headaches from overgrowth of gut candida) caused by taking antibiotics, accutane etc.

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

Thanks a lot for the reply and advice!

I was on Antibiotics for a tooth infection back in January. I had an MRI scan in which they found slight sinus issues, but no head problems. I also went to my doctors and they said I do indeed have oral thrush, I've been using nystatin oral suspension to treat it and been using Canesten on my forehead as well as an anti-dandruff shampoo containing Ketoconazole, which I've heard if good for treating fungal acne. 

I am quite optimistic about these treatments and hope it will be the last of the pain I've been experiencing. 

 

Thanks again for your help

Share this post


Link to post
Share on other sites

Fra

You are in the right track.

Candida causes "burning skin". The antibiotics have caused the outbreak of candida

I would apply nystatin cream (sold as mycostatin or similar) to your forehead along with the clotrimazole.

I am happy to hear how things go.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×